# SDR ASOA2015122714273

- Difficulty date: December 27, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 19,289 hours, 12,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Not Reported
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN COMPARTMENT MEGAPHONE REQUIRES REPLACEMENT.  R & R CABIN COMPARTMENT MEGAPHONE IAW AMM 25-61-14 AND AIPC REF 25-61-14, FIG 1, ITEM 5.
